Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On uniqueness of a weak solution of one-dimensional concrete carbonation problem
(Mathematics)ORCID iD: 0000-0002-1160-0007
2011 (English)In: Discrete and Continuous Dynamical Systems, ISSN 1078-0947, E-ISSN 1553-5231, Vol. 29, no 4, 1345-1365 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2011. Vol. 29, no 4, 1345-1365 p.
Keyword [en]
uniqueness of weak solutions to FBPs
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39809DOI: 10.3934/dcds.2011.29.1345ISI: 000285188900002ScopusID: 2-s2.0-79954498950OAI: oai:DiVA.org:kau-39809DiVA: diva2:901135
Note

cited By 1

Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2016-02-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Muntean, Adrian
In the same journal
Discrete and Continuous Dynamical Systems
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 69 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf